MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM

SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Catalog Number 11-8029
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user facility has not returned the removed device for evaluation.As no product was received, no further evaluation can be performed.
 
Event or Problem Description
At approximately six months post-operatively, it was noted on radiographic imaging that the rod was dissociated from one screw head at the t1 level of a multilevel cervico-thoracic screw construct.A surgical procedure was performed to replace the screw at the t1 level, as well as, the rod and the locking screws on the same side.

Brand Name
PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7401036
Report Number3004638600-2018-00003
Device Sequence Number19028873
Product Code NKG
UDI-Device Identifier10840642109580
UDI-Public10840642109580
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K162639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-8029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;